# SDR LR7A2012011700282

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 181-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND FLT DECK FLOOR SUPPORT TEE ANGLE EXFOLIATION CORROSION AT FS 181 TO FS 196, RBL 40, WL 200.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-70.
